Elsayed Mohamed Elsayed AHMED

Born: 27/12/1954

place: Mansoura Egypt

BSc. (Math.) Mans. Fac.Sci. 1977; MSc (Applied Math.), Mans. Fac.Sci. 1980

Ph.D Applied Math., University of London U.K. 1986

: Professor of Mathematics, Math. Dept., Fac.Sci., Al-Ain, UAE Univ. 1999-now; Professor of Mathematics, Math. Dept., Fac.Sci., Mansoura Univ. Egypt 1997-now

personal or universal URL:
email: magd45@yahoo.com

Previous positions: Assoc. Prof., Math. Dept., Fac.Sci., Mansoura Univ. Egypt. 1991-1997; Lecturer, Math. Dept., Fac.Sci., Mansoura Univ. Egypt. 1986-1991; Lecturer, Math.Dept., Fac.Sci. Al-Ain UAE Univ.1989-1993.


  1. Amin Lotfy award in Math.Sci awarded by the Egyptian Acad.Sci. 1988, 1994
  2. Mansoura Univ. Prize in basic Sci. 1994


  1. Ahmed E., Elgazzar A.S. and Hegazi A.S., On some variants of prisoner's dilemma dynamics Appl. Math. Comp. 163 (2005) 163.
  2. Ahmed E., and M.F. Elettreby, On multiobjective evolution models,Int.J.Mod. Phys. C 15 (2004) 1189.
    Adv. Complex.Sys. 7, 65-76 (2004).
  4. Ahmed E., and H.A.Abdusalam, On Modified Black-Scholes Equation, Chaos, Solitons and Fractals, 22, 583-587 (2004).
  5. Ahmed E., and Hashish A.S.,, On models of immune system memory, Theor. BioSci. 122, 339-342 (2003).
  6. Ahmed E., Hegazi A.S., Elgazzar A.S., Sato-Crutchfield formulation for some Evolutionary Games; Int.J.Mod.Phys.C 14,1-9(2003).
  7. Ahmed E. and Hegazi A.S. On Circle Map Coupled Map Lattice, Int.J.Math.Mathl. Sci. 45, 2887-2896 (2003).
  8. Ahmed E. Hegazi A.S. and Abdel-Hafiz A.T. On Multiobjective oligopoly Nonlin.Dyn.Psych.Life Sci. 7, 203-217 (2003) .
  9. Ahmed E., Hegazi A.S. On Stability and Persistence in some Oligopoly Models, Nonlin. Dyn. Psychol. Life. Sci. 7, 27-34 (2003)
  10. Ahmed E., Hegazi A.S., Elgazzar A.S. and Yehia H.M. On Synchronization, Persistence and Seasonality in Some Inhomogeneous Models in Epidemics and Ecology, Physica A 322,155-168 (2003).
  11. Ahmed E., Hegazi A.S., Elgazzar A.S. On Spatial Asymmetric Games, Adv. Complex Sys. 5 (2002) 433-444.
  12. Ahmed E. and El-Alem M., "Immune Motivated Optimization", Int.J.Theor.Phys. 41, 985-990 (2002).
  13. Ahmed E. On Optimization In and Motivated by Biology Int.J.Appl.Math.9, 309-314 (2002).
  14. Ahmed E., Hegazi A.S."On Persistence and Stability of Some Spatially Inhomogeneous Systems" J.Math.Analys.Appl.268, 74-88 (2002).
  15. Ahmed E., Hegazi A.S.On Dynamic Oligopoly Motivated by Fuzzy Concepts, Chaos Solitons and Fractals 13, 155-160 (2002).
  16. Ahmed E. On Delayed Control in Some Optimal Trajectory Problems, Int.J.Diff.Eqn. Appl. 4, 401-404 (2002).
  17. Ahmed E. and Elgazzar A.S. and Hegazi A.S. An Epidemics Model on Small World Network and Ring Vaccination, Int.J.Mod.Phys.C13,189-198 (2002).
  18. Ahmed E. and Abdusalam H.A and Fahmy E.S. "On Telegraph Reaction Diffusion Equation and Some Applications, Int.J.Mod.Phys.C12, 717-726, (2001).
  19. Ahmed E., Hegazi A.S. and Abdel-Hafez A.T. "On Persistence in Multiobjective Oligopoly", Int.J.Mod.Phys.C12, 901-907 (2001).
  20. Ahmed E. and Abdusalam H.A and Fahmy E.S. On Telegraph Coupled Map Lattice and Its Applications, Int.J.Mod.Phys.C12, 1525-1535 (2001).
  21. Ahmed E., Hegazi A.S. On Persistence and Stability of Coupled Map Lattice, Adv.Complex Syst. 4, 191-205, (2001) .
  22. Ahmed E. and Elgazzar A.S "On Some Applications of Cellular Automata, Physica A 296, 529-538 (2001).
  23. Ahmed E. and El-Rifai E.A. Knots Motivated by Discrete Dynamical Systems, Chaos, Solitons & Fractals 12, 2471-2474 (2001).
  24. Ahmed E., Hegazi A.S." On Some Variants of Dynamical Systems", Chaos, Solitons & Fractals 12 , 2103-2108 ,(2001).
  25. Ahmed E. and Elgazzar A.S. On Local Prisoner's Dilemma Game with Pareto Updating Rule, Int.J.Mod.Phys. C11,1539-1544 (2000).
  26. Ahmed E., Hegazi A.S.On the Dynamics of Some Numerical Methods, Int.J.Mod.Phys. C11,1481-1487 (2000)
  27. Ahmed E. and Yassen M.T. On Inhomogeneous Prey-Predator Model, J.Biomath. 15 , 257-260 (2000).
  28. Ahmed E. On Some Fuzzy, Stochastic and Delayed Control Problems, Int.J.Appl.Math. 3, 181-185 (2000).
  29. Abdusalam H.A.and Ahmed E. A fractal Tree Network Model with Antibody Dynamics, Int.J.Appl.Math. 5, 559-564, (2000).
  30. M.L.Hussein and E.Ahmed Fuzzy Concepts in Radiotherapy, Fuzzy Sets & Sys. 114,305-309 (2000)
  31. Ahmed E. and Elgazzar A.S.On Coordination and Continuous Hawk-Dove Games on Small World Network, Eur.Phys.J 18B, 159-162 (2000).
  32. Ahmed E. and Hegazi A.S.On Discrete Dynamical Systems Associated to Games, Adv.Complex.Sys. 2, 423-429 (2000).
  33. Ahmed E. and Abdusalam H.A. On Social Percolation and Small World Network, Eur.Phys.J 16B, 569-571 (2000).
  34. Ahmed E. and Elgazzar A.S.On Combined Short Range and Long Range Interactions in Eartquake Models, Int.J.Mod.Phys. C11, 913-920 (2000).
  35. Ahmed E., Agiza H.N. and Elettreby M.F. Comments on Some Extinction Models, Int.J.Mod.Phys. C11,615-618 (2000).
  36. Ahmed E. and Elgazzar A.S., On the Dynamics of local Hawk-Dove Game, Int.J.Mod.Phys. C11,607-614(2000)
  37. Ahmed E., Hegazi A.S. Quantum Group Symmetry of the Hubbard Model, Int.J.Theor.Phys. 39,2259-2262 (2000).
  38. Ahmed E., Hegazi A.S. and Mansour M.Quantum Group Approach to q-Special Functions, Int.J.Theor.Phys. 39, 41-45, (2000).
  39. Abdusalam H.A. and Ahmed E. Modelling the failure of a Fractal Tree and Julia Sets, Chaos, Solitons & Fractals 11, 2075-2078 (2000).
  40. Ahmed E., Hegazi A.S. On Infintesimally Deformed Algebra and Fractal Space Time Theory, Chaos, Solitons & Fractals 11,1759-1761(2000).
  41. Ahmed E., and Hassan S.Z.On Controlling Chaos in Cournot-Gameswith Two and Three Competitors, Nonlin.Dyn. Psychol. & Life Sci.4, 189-194 (2000).
  42. Ahmed E., Agiza H.N. and Hassan S.Z. On Modifications of Puu's Dynamical Duopoly, Chaos, Solitons & Fractals 11, 1025-1028 (2000)
  43. Ahmed E., and Hassan S.Z.On Diffusion in Some Biological and Economic Systems, Z.Natuforsc.A 55 (2000) 669-672.
  44. Ahmed, E.; Agiza, H. N. Dynamics of a Cournot game with $n$-competitors. Chaos Solitons Fractals 9 (1998), no. 9, 1513--1517.
  45. Ahmed, E. On anyonic variables and fractional supersymmetry. Modern Phys. Lett. A 11 (1996), no. 23, 1843--1845.
  46. Ahmed, E.; Hegazi, A. S.; El-Mahdy, S. S. Anyonic variables and the quantum hyperplane. Internat. J. Theoret. Phys. 34 (1995), no. 7, 977--980.
  47. Ahmed, E.; Abdusalam, H. A. Percolation and Julia sets. Internat. J. Theoret. Phys. 34 (1995), no. 2, 287--292.
  48. El-Rifai, E. A.; Ahmed, E. Knotted periodic orbits in Rössler's equations. J. Math. Phys. 36 (1995), no. 2, 773--777.
  49. Ahmed, E.; El-Misiery, A. E. M. ${\rm SU}(2)/{\rm U}(1)$ dynamical system. Internat. J. Theoret. Phys. 33 (1994), no. 8, 1681--1686.
  50. Ahmed, E.; Mohammedi, N.; Al-Mahdy, S. S. On semionic variables. Phys. Lett. A 183 (1993), no. 4, 277--279.
  51. Ahmed, E.; Hegazi, A. S. Finite temperature infinitesimally deformed classical and quantum gravity. Gen. Relativity Gravitation 24 (1992), no. 9, 929--934.
  52. Ahmed, E.; Hegazi, A. S. Infinitesimally deformed field and string theories. J. Math. Phys. 33 (1992), no. 1, 379--381.
  53. Ahmed, E.; El-Rifai, E. A.; Abdellatif, R. A. Relation between strings and ribbon knots. Internat. J. Theoret. Phys. 30 (1991), no. 2, 205--209.
  54. Hegazi, A. S.; Ahmed, E. On bosonization of Lie superalgebra in two dimensions. Indian J. Pure Appl. Math. 21 (1990), no. 10, 905--907.
  55. Ahmed, E.; Hegazi, A. S. On generalization of the Sina\u\i theorem in the random site problem. J. Math. Phys. 31 (1990), no. 1, 37--38.
  56. Ahmed, E. Two-dimensional percolation and classical string theory. Internat. J. Theoret. Phys. 27 (1988), no. 12, 1457--1460.
  57. Ahmed, E.; Tawansi, A. Conformal mapping and the random site problem. Phys. Lett. A 129 (1988), no. 3, 151--152.
  58. Ahmed, E. Interacting superstrings at finite temperature. Phys. Rev. Lett. 60 (1988), no. 8, 684--685.
  59. Ahmed, E.; Rands, B. L.; Taylor, J. G. On extensions of supersymmetry algebras in $d=4$ and $11$. J. Math. Phys. 26 (1985), no. 10, 2659--2665.
  60. Ahmed, E.; Bedding, S.; Card, C. T.; Dumbrell, M.; Nouri-Moghadam, M.; Taylor, J. G. On $N=4$ supersymmetric Yang\mhy Mills in harmonic superspace. J. Phys. A 18 (1985), no. 11, 2095--2101.
  61. Ahmed, E.; Taylor, J. G. A new superspace approach to on-shell $N=1,$ $d=11$ supergravity. Phys. Lett. B 144 (1984), no. 5-6, 357--358.

The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams